| Model Number |
GIF-EZ1500 |
| Medical Device Problem Code |
Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.In addition, the following reportable malfunctions were identified during the device evaluation: white residue inside air/water cylinder.A root cause could not be identified.Based on the results of the investigation, olympus confirmed foreign material came out of the device, but the type of the material or root cause cannot be identified.A definitive root cause cannot be determined.Date of event is unknown.Additional information will be provided if available.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the gastrointestinal videoscope which is an olympus asset with no reported complaint.During the device analysis, the investigation indicates that white residue inside air/water cylinder was found.There was no patient involvement.